| Model Number |
CCW0T3 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified the manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the explanted iol with patient reason and clinical reason iol malfunction.The iol was exchanged with company same model lens one diopter less 2 months, 1 day following the initial implant procedure.Additional information was requested, but no further information is available.